# SDR IPXA10B61891

- Difficulty date: July 8, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 82,754 hours, 14,396 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2598 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP- TAIL COMPT STA 2598 LT BHD INNER CHORD CRACK AT LWR TORSION BOX AREA AS MARKED.  (CHORD CRACK LENGTH 0.915"), ( WEB CRACK LENGTH 0.030" ) CHORD & WEB REPAIRED IAW HX RS R53-80-36775, REV A AND EO 747- 5310-38966-A, ORG MAT'L:BAC1505-100859, 7075T6(INNER CHORD), CLAD 7075T6-0.050" BONDED WEB ASSY CHORD CUTOUT SIZE: 0.99" X 0.863", WEB FINAL HOLE SIZE: 0.309", THIS IS CLASSIFIED AS A MAJOR REPAIR THE REPAIR TIME LIMITED TO 17396 FLT CYC PENDING A (DTA).
